# SDR CALA2022030700602

- Difficulty date: March 7, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 71,933 hours, 30,699 cycles
- System (JASC): 2540 · Lavatories
- Part: Seal
- Part number: NA
- Condition: Damaged
- Location: Lav Acess Pnl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS FWD LAVATORY RIGHT SHROUD ACCESS PANEL PUSHED IN .  SECURED INTERIM AS REQUIRED AND DEFERRED IAW NEF 2522NC, DDP C/W STICKER APPLIED. VARGAS TOMC DEFERRED DIRECTLY BY TOMC SHROUD SEAL IS DAMAGED REPORTED BY RAMP UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V930552 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. CONFIRM DOOR NOT MAC RELATED WORK ORDER 000000003035987 AND PRTR BROKEN, IF NEEDED DEFER SEAL DAMAGED PER NEF 2522NC,  SECURED INTERIM AS REQUIRED AND DEFERRED INTERIOR OF SHROUD ACCESS PANEL. VARGAS TOMC IAW NEF 2522NC, DDP C/W STICKER APPLIED. TOMC REQUEST 10 HOURS SHIFT SLOT FOR 3 LAV SEE IPC 25-43-42-55P REPOSITIONED FLAPPER PANEL AND INSTALLED SECURITY SEAL
